# SDR YENA2023060600587

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 07692
- Aircraft time: 23,894 hours, 4,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FAULT MEMO MESSAGE SHOWS ON EPSU- EPSU 10WL FWD/L DEU-B; REF AEROMAN NR 2023-329786 W/O:2023 182/1: REMOVED & REPLACED EMERGENCY SLIDE RAFT AT R1 DOOR IAW AMM 25-62-44. OPS CHECKS SATIS.
